# SDR SWIA201438045

- Difficulty date: May 16, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP FAIRING METAL CHAFED ON INBD SIDE OF VANE.  C-CHECK, BLENDED RT FLAP FAIRING CHAFE ON INBD SIDE OF VANE IAW SRM AND REO.
